APM  Vol.4 No.8 , August 2014
Boolean Automorphisms of a Hypercube Coincide with the Linear Isometries
Abstract: Boolean homomorphisms of a hypercube, which correspond to the morphisms in the category of finite Boolean algebras, coincide with the linear isometries of the category of finite binary metric vector spaces.
Cite this paper: Morgado, E. and José, M. (2014) Boolean Automorphisms of a Hypercube Coincide with the Linear Isometries. Advances in Pure Mathematics, 4, 368-372. doi: 10.4236/apm.2014.48047.

[1]   Dubreil, P. and Jacotin, M.L. (1961) Lecciones de Algebra Moderna. Editorial Dunod, Francia.

[2]   Mitchell, B. (1965) Theory of Categories. Academic Press, New York.

[3]   Coxeter, H.S.M. (1973) Regular Polytopes. 3rd Edition. Dover Publication Inc., New York.

[4]   José, M.V., Morgado, E.R. and Govezensky, T. (2007) An Extended RNA Code and Its Relationship to the Standard Genetic Code: An Algebraic and Geometrical Approach. Bulletin of Mathematical Biology, 69, 215-243.

[5]   José, M.V., Morgado, E.R., Sánchez, R. and Govesenky, T. (2012) The 24 Possible Algebraic Representations of the Standard Genetic Code in Six or in Three Dimensions. Advanced Studies in Biology, 4, 119-152.

[6]   José, M.V., Govesenky, T., García, J.A. and Bobadilla, J.R. (2009) On the Evolution of the Standard Genetic Code: Vestiges of Critical Scale Invariance from the RNA World to Current Prokaryote Genomes. PLoS ONE, 4, e4340.